# SDR AALA20120809013

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 69,113 hours, 36,395 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES LOCATED ON THE LOWER DORSAL.  INSTALLED DOUBLER REPAIR ON THE LOWER DORSAL PANEL BELOW STATION ZFS 52.267 PER BOEING MD-80 SRM 55-03-00.
